Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Back pain and itching in buttocks...

Hello doctors, my age is 25.plz tell me what type of treatment I have to take.... I m having back pain after a long travelling or at the time of working in straight posture for more than ½ hr.then Sometimes I m having Itching in my buttocks for the past 6 years, it forms thick black circles and then vanish. I am using doctarine ointment for that. Due to these things I am feeling very bad. I can’t concentrate in any work.
Asked On : Sat, 12 Nov 2011
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
i would advise you to consult a counsellor who can guide you cope up with your problems.
More than medicines you need to build self confidence. As of the genetic problems they areinevitable as they will be passed down but not to all the kids. You can get a genetic testing before you decide to plan a family
I hope i have answered your query. Take care
Answered: Sun, 13 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor